Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit the WebMD Parkinson's Health Center for information about symptoms, types, diagnosis, treatment and care.
-- TO WORN1 --
avatar
susiemargaret posted:
hi --

you've probably noticed that i haven't been around in some time. i was having a lot of problems with depression for a while and sort of dropped off the radar, coincidentally just about the time webMD quit having moderators.

i am glad to see you've still been active; you've always been a terrific source of accurate and helpful info. i note that our beloved dr. tracy is no longer with us, however -- a terrible loss to this community. i wonder, do the webMD exchanges no longer have experts, or did he have to drop out because of the time pressure of his many other responsibilities?

after some fortuitous circumstances, "the doctors" have decided that i was misdiagnosed and actually do not have parkinson's (my original diagnosis was probably based on side effects of antipsychotic meds i was taking for my depression at the time). i feel as if i've been pardoned by the governor. however, i still have tremendous sympathy for you and other parkinson's sufferers; i wish everyone's parkinson's story could end so well.

i send you many caring thoughts and hope that you are doing well.

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
Reply
 
avatar
susiemargaret responded:
hi again --

i should have said dr. STACY. not dr. TRACY! this just shows how addled i still am sometimes.

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
 
avatar
worn1 responded:
susie margaret
So good to hear from you. I wondered what happened. I sent amessage to webmd that they needed to remove Dr Stacy as the expert as it was false advertising that there was a expert on board. The response was they could answer when they had time. They did take down Haylen. I am so happy for you. Although I am a little jealous. God knows I would not wish this disease on any body.How did they determine it was the side effects for your medication?
You know susie margaret you still can be a member of this community. The information you put out was always on the money and very helpful IF you decide to leave this community I understand..
I have just retired. Parkinson's has finally won on that one. My memory for new information is shot to hell in a hand basket. I have problems learning. I do consider myself lucky in that any information i learned before Parkinson's i have so far been able to retain. I do realize it is just a matter of time before it to will slowly be lost. Nothing like watching your self slowly die.
susie margaret if you would like to talk off web md my email is happytails1@comcast.net
Jo H
There are none so blind as those that will not see
 
avatar
susiemargaret replied to worn1's response:
hi, sweetie --

check your e-mail.

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
 
avatar
lovedogs1955 responded:
I was wondering where you had gone, Susiemargaret. Glad to hear that you don't have PD. I can only imagine how you feel about that! I hope the symptoms have subsided for you and you can once again enjoy doing some things that had to be stopped before.

I also have been in a funk. There has been so much going on with my circle of friends (death, loss of a home in a fire.....I can go on but will stop) and I know that my brain just started to slow me down. I have been noticing some progression of my PD and it makes me feel sad. My memory is also becoming worse and was noticed on a mini-mental exam my Neuro gave me a few weeks ago. No shock to me or my husband. I am hoping that once we start seeing some sunshine and feeling some warmth outside that my mood will improve. Thank goodness I have appropriate meds for this and doctors who understand. Not to mention my husband and family/friends.
 
avatar
susiemargaret replied to lovedogs1955's response:
hello, L --

i'm so glad to hear from you!

yes, i'm no longer taking the depression meds that evidently were the cause of my parkinsonian symptoms, and i'll never take antipsychotics again! one interesting thing i also noticed -- once i stopped taking my parkinson's med (requip), it felt as if my brain cleared up out of a fog, plus i lost a whole bunch of weight. i think i didn't realize the side effects of the requip. i wish everyone had the option of not taking their parkinson's meds.

life is much harder than it needs to be, i think. i reflect on you, and "worn1," and some of the other people who have given so much on this board, and it just makes me seeing-red angry about the viciousness of this horrible parkinson's. i know that lots of people know, or know of, lots of other people who have parkinson's, but i'm not sure that most people can really comprehend its insidious effects on the mind as well as the physical body.

i wish you many more good days and the warmth of sun on your face.

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.


Helpful Tips

Do you have vivid dreams?Expert
Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
Was this Helpful?
37 of 49 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center